Thank you for your question. Please discuss this with your doctors
">doctor as soon as possible. While most people will not have abnormal reactions to these medications, it sounds like your concerns warrant a conversation with the doctor who has prescribed these meds. The first may be an antibiotic, and the second may be prescribed to help with nausea. Usually, antibiotics are less effective at treating viruses. Any time that a person, perhaps especially a child, has a change in their overall health it is something that should be discussed with a doctor. In the setting of beginning a new medication, this is especially true. Some medications designed to prevent nausea can also be sedating. Fortunately, you should be able to call his or her office to receive additional instruction very quickly. He or she may want to see you back in the office shortly, or may be able to reassure you with some answers to some questions. Even if it is after hours, most doctors offices will have someone on call that is available to answer these questions. Please speak with your doctor or your son's pediatrician
to help you get the answers that you need and keep your son well.